# SDR WX0A2015121000032

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 593058412
- Condition: Cracked
- Location: Bs 938
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD MLG DOOR JAMB BEAM CRACKED IB SIDE.   REPAIRED RT MLG DOOR JAMB IAW MD80 SRM 53-05-FIG 81 WORK ACCOMPLISHED .
